A month ago I was diagnosed with cervical radiculopathy by an ER doctor. Since then, I have seen my PCP I have had X-rays and an MRI done. I have an appointment with the neurosurgeon on the after 10 ten days. I have been prescribed a Flexeril and Naproxen. I am still in pain. The tingling sensation does not stop in my fingers arm and feet and now I have that feeling in the back of my head and it travels to the top and on the left side of my face.
I have also seemed to become clumsier than I have ever been before and I drop a lot of things my left side is what is being affected the most. I guess what I need to know is should I wait for 10 days or should I be more concerned?
Welcome to icliniq.com.
The symptoms you describe could be consistent with a cervical disc problem but are not specific to how severe it might be. Numbness of the face is usually associated with disc problems in the neck, although I have seen patients complain about it in the past. The physical examination of your nerve function is essential.
If you had signs of spinal cord compression, increased reflexes in the legs, weakness, or difficulty controlling bowel or bladder function, then there is urgency in seeing a neurosurgeon. If the MRI shows signs of spinal cord compression, then there is also some urgency in seeing a neurosurgeon. If only a nerve root is involved, then sometimes these problems can be treated conservatively first if you send the report of the MRI and perhaps a photo of it that would be more helpful.
Was this answer helpful?|
Query: Hi doctor, Over the last few months, I am experiencing some tingling kind of sensation in muscles on a specific area below the left breast near the rib. I would like to know what it is and the cause for it. I am having that sensation mostly in the evening. Read Full »
Query: Hi doctor, I have been having pain around my esophagus, upper chest area as well as the bones under the eyes. The pain is radiating from upper chest to the shoulders. I am also having some memory problem. This has been slowly getting worse over a period of a couple of years. I can feel the pain on t... Read Full »
Query: Hello doctor, I took the antibiotic Metrogyl for a bacterial vaginosis infection. It was a 7-day course which I completed four days back. Since then, I have had a tingling sensation in my hands and feet and a sort of achy numbness in my arms and legs. I had a blood test a week ago for something els... Read Full »
Ask your health query to a doctor online?Ask a Neuro Surgeon Now